Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the Jacquet Conjecture on the local converse problem for $p$-adic $\mathrm {GL}_N$
HTML articles powered by AMS MathViewer

by Moshe Adrian, Baiying Liu, Shaun Stevens and Peng Xu
Represent. Theory 20 (2016), 1-13
Published electronically: January 27, 2016


Based on previous results of Jiang, Nien and the third-named author, we prove that any two minimax unitarizable supercuspidals of $p$-adic $\mathrm {GL}_N$ that have the same depth and central character admit a special pair of Whittaker functions. As a corollary of our result, we prove Jacquetโ€™s conjecture on the local converse problem for $\mathrm {GL}_N$, when $N$ is prime.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11S70, 22E50, 11F85, 22E55
  • Retrieve articles in all journals with MSC (2010): 11S70, 22E50, 11F85, 22E55
Bibliographic Information
  • Moshe Adrian
  • Affiliation: Department of Mathematics, Queens College, Queens, New York 11367-1597
  • Email:
  • Baiying Liu
  • Affiliation: School of Mathematics, Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
  • MR Author ID: 953254
  • Email:
  • Shaun Stevens
  • Affiliation: School of Mathematics, University of East Anglia, Norwich Research Park, Norwich, NR4 7TJ, United Kingdom
  • MR Author ID: 678092
  • Email:
  • Peng Xu
  • Affiliation: Mathematics Institute, University of Warwick, Coventry, CV4 7AL, United Kingdom
  • MR Author ID: 1099916
  • Email:
  • Received by editor(s): March 4, 2015
  • Received by editor(s) in revised form: October 8, 2015
  • Published electronically: January 27, 2016
  • Additional Notes: The second author was supported in part by NSF Grant DMS-1302122, and in part by a postdoc research fund from Department of Mathematics, University of Utah
    The third and fourth authors were supported by the Engineering and Physical Sciences Research Council (grant EP/H00534X/1)
  • © Copyright 2016 American Mathematical Society
  • Journal: Represent. Theory 20 (2016), 1-13
  • MSC (2010): Primary 11S70, 22E50; Secondary 11F85, 22E55
  • DOI:
  • MathSciNet review: 3452696